A member asked:

How long does saphris (asenapine) withdrawal insomnia last for? i am getting no sleep. is there a solution to this? i'm taking geodon but no sleep.

A doctor has provided 1 answer
Dr. Pacita David answered

Specializes in Psychiatry

Please be specific: It would be helpful if you could be more specific. Many questions come to mind. What dose of Saphris (asenapine) were you on previously? How fast were you tapered off? What dose of Geodon are you on? Do you have any other symptoms aside from insomnia? Please resubmit your question and/or discuss your concerns with your prescriber in order to get the appropriate treatment. Hope this helps. All the best.

Answered 12/31/2016

1.5k views

Thank

Related Questions

A member asked:

Is insomnia a normal symptom of geodon (ziprasidone) withdrawal?

6 doctors weighed in across 3 answers

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...